| Title:
|
On approximation by step multifunctions without compactness conditions (English) |
| Title:
|
Aproximace jednoduchými multifunkcemi bez podmínek kompaktnosti (Czech) |
| Author:
|
Spakowski, Andrzej |
| Language:
|
English |
| Journal:
|
Časopis pro pěstování matematiky |
| ISSN:
|
0528-2195 |
| Volume:
|
115 |
| Issue:
|
3 |
| Year:
|
1990 |
| Pages:
|
225-231 |
| Summary lang:
|
English |
| Summary lang:
|
Czech |
| . |
| Category:
|
math |
| . |
| MSC:
|
54C60 |
| idZBL:
|
Zbl 0724.54017 |
| idMR:
|
MR1071054 |
| DOI:
|
10.21136/CPM.1990.118397 |
| . |
| Date available:
|
2009-09-23T09:58:22Z |
| Last updated:
|
2020-07-29 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/118397 |
| . |
| Reference:
|
[1] G. Beer: The approximation of upper semicontinuous multifunctions by step multifunotions.Pacific J. Math. 1, 87 (1980), 11-19. MR 0590862 |
| Reference:
|
[2] R. Engelking: General topology.PWN, Warszawa 1977. Zbl 0373.54002, MR 0500780 |
| Reference:
|
[3] K. Kuratowski: Topology I.Academic Press - PWN, New York 1966. MR 0217751 |
| Reference:
|
[4] A. Lechicki: On continuous and measurable multifunctions.Comment. Math. 21 (1979), 141-156. Zbl 0443.54014, MR 0577679 |
| Reference:
|
[5] A. Lechicki: Some problems in the theoгy of continuous and measurable multifunctions.(in Polish). Thesis, University of Poznań, 1980. |
| Reference:
|
[6] A. Lechicki A. Spakowski: А note on intersection of lower semicontinuous multifunctions.Proc. Аmer. Math. Soc. 1, 95 (1985), 119-122. MR 0796459 |
| Reference:
|
[7] W. J. Pervine: Quasi-uniformization of topological spaces.Math. Аnn. 147 (1962), 316-317. MR 0140083 |
| Reference:
|
[8] M. G. Rabinovich: Some classes of spaces of convex sets and their extension.(in Russian). Sibirskij Mat. Z. 6, 8 (1967), 1405-1415. MR 0222600 |
| Reference:
|
[9] A. Spakowski: On approximation by step multifunctions.Comment. Math. 2, 25 (1985), 363-371. Zbl 0604.41020, MR 0844653 |
| Reference:
|
[10] R. Urbaňski: А generalization of the Minkowski-Rådström-Höгmander theorem.Bull. Аcad. Polon. Sci. Ser. Math. 24 (1976), 709-715. MR 0442646 |
| . |